# SDR SWAA2016010747768

- Difficulty date: December 27, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 60,232 hours, 35,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE PANEL 651GB, CRACKED WIGGLE PLATE.  R & R WIGGLE PLATE IAW SRM & DWG.
